IEEE - Institute of Electrical and Electronics Engineers, Inc. - Vertex Diffracted Edge Waves on a Perfectly Conducting Plane Angular Sector

Author(s): Alper K Ozturk ; Robert Paknys ; Christopher W Trueman
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2011
Volume: 59
Page Count: 10
Page(s): 888 - 897
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2010.2103002
Regular:

Numerical diffraction coefficients are presented for vertex-diffracted edge waves induced on an infinitely-thin, perfectly conducting, semi-infinite plane angular sector. The current density on... View More

Advertisement